Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Every expanding measure has the nonuniform specification property
HTML articles powered by AMS MathViewer

by Krerley Oliveira PDF
Proc. Amer. Math. Soc. 140 (2012), 1309-1320 Request permission


Exploring abundance and nonlacunarity of hyperbolic times for endomorphisms preserving an ergodic probability with positive Lyapunov exponents, we obtain that there are periodic points of period growing sublinearly with respect to the length of almost every dynamical ball. In particular, we conclude that any ergodic measure with positive Lyapunov exponents satisfies the nonuniform specification property. As consequences, we (re)obtain estimates on the recurrence to a ball in terms of the Lyapunov exponents, and we prove that any expanding measure is the limit of Dirac measures on periodic points.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37D25, 37A99
  • Retrieve articles in all journals with MSC (2010): 37D25, 37A99
Additional Information
  • Krerley Oliveira
  • Affiliation: Instituto de Matemática, Universidade Federal de Alagoas, 57072-090 Maceió, AL, Brazil
  • Email:
  • Received by editor(s): July 28, 2010
  • Received by editor(s) in revised form: December 22, 2010, and December 27, 2010
  • Published electronically: July 29, 2011
  • Additional Notes: This work was partially supported by CNPq, CAPES, FAPEAL, INCTMAT and PRONEX
  • Communicated by: Bryna Kra
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 140 (2012), 1309-1320
  • MSC (2010): Primary 37D25, 37A99
  • DOI:
  • MathSciNet review: 2869114